# SDR ASAA2017111822621

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,546 hours, 4,777 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT (CLIMB POWER) ATTEMPTED TO SELECT NR 1 ENG TAI OFF BLUE LIGHT ILLUMINATED IN TRANSIT POSITION BUT DID NOT EXTINGUISH. CYCLED ENG TAI SWITCH 3 TIMES AND LIGHT EXTINGUISHED ON 3RD CYCLE. VALVE OPERATED NORMALLY IN CRUISE AND DURING DESCENT AT IDLE POWER. GROUNDED - YES. ACCOMPLISHED FIM 30-21 TASK 804. INITIAL EVALUATION CHECK NORMAL. FOUND TO BE AN INTERMITTENT FAULT. A/C OK FOR SERVICE.
